# SDR 03FDEA00948

- Difficulty date: June 21, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 742
- Aircraft time: 13,603 hours, 6,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53986750214
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL IS CRACKED AND DEFORMED BETWEEN FRAME 85 AND 86 AT STR 33R IN THIS COMPARTMENT.  REPAIRED BY REPLACING CRACKED INTERCOSTAL FLANGE IAW A300-600 SRM 51-40-20 WORK DOCUMENTED ON M-1805 N00242.
